# SDR AALA202003099004

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 28,245 hours, 11,497 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAXIWAY AIRCRAFT BEHIND SAID THEY SAW SIGNIFICANT FLAME AND SMOKE FROM )'1 ENGINE. WE HAD  HIM DOUBLE CHECK AND WITH N1 UP TO 40)? HE SAID SMOKE AND FLAME INCREASED.THE AIRCRAFT RETURNED TO THE GATE WHERE  MAINTENANCE INSPECTED ENGINE PER AMM 71-00-00 AND ACCOMPLISHED AN ENGINE RUN WITH NO DEFECTS NOTED.
